# SDR REXA2022071300496

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT NO.6 BETWEEN F.S.744 TO F.S.761 IS CORRODED.   INSTALLED RIGHT SIDE SEAT TRACK SEGMENT NO.6 BETWEEN F.S.744 TO F.S.761 WITH P/N SH670-36260-5 IAW CRJ900 AMM 53-00-49-400-801-A07.
